# SDR CA960719002

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- Engine: Cfmint CFM565A1
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Fan Air Duct
- Part number: D361100260200
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, FAN AIR VALVE P/N 6730B01, FAN AIR DUCT AND FAN AIR OUTLET P/N D361100300200 FOUND DAMAGED. ALSO FOUND CHAFED MANIFOLD OUTER P/N 144M50 G12. ALL DAMAGED PARTS REPLACED. SUSPECT DAMAGED WAS CAUSED BY LOOSE CLAMP.
